# SDR ASOA20131013117

- Difficulty date: October 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 36,241 hours, 24,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,   EMERGENCY EXIT SIGN ABOVE FWD F/A SEAT INOPERATIVE.  MX R & R INVERTER & OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
